Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014, Article ID 897179, 7 pages
http://dx.doi.org/10.1155/2014/897179
Research Article

Robust Stability for Nonlinear Systems with Time-Varying Delay and Uncertainties via the Quasi-Sliding Mode Control

1Department of Electrical Engineering, Far East University, Tainan 744, Taiwan
2TEL JAN Precision Machine Co., LTD, Kaohsiung 814, Taiwan

Received 6 January 2014; Revised 16 March 2014; Accepted 17 March 2014; Published 22 April 2014

Academic Editor: Chung-Liang Chang

Copyright © 2014 Yi-You Hou and Zhang-Lin Wan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-You Hou and Zhang-Lin Wan, “Robust Stability for Nonlinear Systems with Time-Varying Delay and Uncertainties via the Quasi-Sliding Mode Control,” International Journal of Antennas and Propagation, vol. 2014, Article ID 897179, 7 pages, 2014. https://doi.org/10.1155/2014/897179.